# SDR 2007UALA02012

- Difficulty date: June 14, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 39,521 hours, 4,872 cycles
- Engine: Pwa PW4056
- System (JASC): 3200 · Landing Gear System
- Part: Door
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF GEAR RETRACTED & SOON AFTER GOT EICAS GEAR DOOR MESSAGE WITH SYNOPTIC SHOWING RIGHT BODY GEAR DOOR NOT CLOSED & ASSOCIATED AIRFRAME VIBRATION NOTED.   [07-31-07]   CYCLED GEAR DOOR NUMEROUS TIMES, OPERATION NORMAL. INSPECTED PRIMARY AND ALTERNATE SENSORS AND TARGETS, ALL OK. ACCOMPLISHED PSEU TEST, PRIMARY AND ALTERNATE INDICATION TESTS ALL PASSED. UNABLE TO DUPLICATE REPORTED PROBLEM.  NO REPEAT OCCURRENCE IN NEXT MONTH OF OPERATION.
